# SDR AALA202007079012

- Difficulty date: July 7, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 63,712 hours, 28,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: REM33836
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  L1 DOOR ASSIST RESERVOIR BELOW PRESSURE LIMITS.  SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
